# SDR 0004616627

- Difficulty date: December 22, 2000
- Submitted: January 5, 2001
- Operation: Air carrier
- Aircraft: N627US
- Make and model: Boeing 747251B
- Aircraft serial: 21709
- Aircraft time: 81,039 hours, 13,544 cycles
- System (JASC): 2330 · Entertainment System
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENROUTE TO MSP, 'D/E' ZONE PROJECTOR BECAM INOPERATIVE AND MADED A LOUD BUZZING NOISE FOLLOWED BY STRONG ELECTRICAL OR PLASTIC BURNING SMELL. AIRCRAFT CONTINUED TO MSP AND LANDED WITHOUT INCIDENT.    REPLACED 'D' ZONE PROJECTOR. OPERATIONAL CHECK OK.
